MathSciNet Relay Station
MathSciNet bibliographic data
MR581948 81C05 (31B15 35P15)
Harrell, Evans M. Double wells. Comm. Math. Phys. 75 (1980), no. 3, 239–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement